# SDR USAAD01122

- Difficulty date: June 6, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N804US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE EMERGENCY LIGHT ON SEAT 20 DEF WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
